# SDR UPS96821342

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Engine: Ge CFM562
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE N/A, AT TOP OF DESCENT WITH BALANCED FUEL AT 390 NR 1 ENGINE FLAMED OUT.  INITIATED FLAME-OUT CHKLIST. RESTART NORMAL WITH NO EXCESSIVE OR ERRATIC ENGINE INDICATIONS.  ALL BOOST AND FEED PUMPS WERE ON AND WORKING.  PERFORMED HIGH POWER ENGINE WITH SNAP DECELL TO GROUND IDLE AND FLIGHT IDLE.  DID DECELL AND POWER RUN WITH OUT BOOST AND FEED PUMPS.  TESTED BOOST AND NASH PUMP IAW 73-10-01.  ALL PUMPS CHECKED GOOD, COULD NOT GET FLAME-OUT.
